# SDR QXEA200700911

- Difficulty date: June 8, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 8,638 hours, 7,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2299: FLAP POWER CAUTION LIGHT ON AFTER START.  PER CHECKLIST, CYCLED L7 CIRCUIT BREAKER.  CAUTION LIGHT EXTINGUISHED.  MAINTENANCE C/W AIRCRAFT CHECKLIST.  CAUTION LIGHT EXTINGUISHED.  MTX CONTROL WAS NOTIFIED.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE PER MTX CONTROL.
